With the recent uptick in fatal overdoses due to fentanyl found in counterfeit pills, Public Health wants to be sure everyone has the information they need to stay safe.
Read and share the following information with everyone you know:
- Do not consume any pill that you do not directly receive from a pharmacy or your prescriber.
- Pills purchased online are not safe.
- Counterfeit pills look like legitimate oxycodone pills, but contain fentanyl and fillers. Even a tiny amount of fentanyl can be fatal.
- Know the signs of overdose.
Video now available: This three-minute video featured on our overdose prevention website provides information about fentanyl in counterfeit pills. We encourage you to view and share this video with friends, young people and our broader community.
Posters and cards: Please print and share materials with your friends and community.
We have some examples below, and there are more online.
Originally posted 10/18/2019. Updated with links to fentanyl video on 10/31/19